# SDR IPXA11M68442

- Difficulty date: July 26, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 69,948 hours, 10,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: DWGARB2894
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E COMPARTMENT AT STA 627 (XOS731 APPROX) INNER SKIN BEADED DOUBLER CRACKED AT SEVERAL FASTENER LOCATIONS.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS728-735 IAW SRM 57-40-02 REPAIR 9, FIG 203 AND EO MD11-5730-42916-A.
